I have been taking antifungals for 3 weeks now, (pau d arco, garlic, oregano oil, coconut oil) and rotating them every 7 - 10 days). I noticed my symptoms (eczema mainly) got worse, then better. Also have been doing the diet, with only a few incidents of cheating (some vokda sodas over the weekends)
My spit test also improved - with no strings or sediments at the bottom after 3 weeks. Also, I passed black flecks in stool, occassionaly white mucous, which I have read could indicate yeast die off.
After the 3rd week, I found this product Syntol - which has probiotics, prebiotics and yeast cleansing herbs as well.
Since I started taking Syntol, (only day 2) I became extremely constipated, and now my exczema has returned. I am pretty sure I have a leaky gut, since constipation aggravates my skin issues. (I am drinking aloe vera and taking NAC and Glucosamine to help heal my gut)
I have three questions:
What is your opinion (if any) on this product for candida and leaky gut?
Should I continue the antifungals with Syntoal and the NAC/Glucosamine or will they interfere with each other.
Does Syntol cause constipation?
If you have any other advice, I would greatly appreciate it.
I'm not a doctor and this is just my opinion I have gone through the die off period before, and to me thats what it sounds like, severe die off causes really horrible constipation or has done in my case, maybe you should cut down on the syntol, but I wouldn't stop taking it come off it slowly,
I'd keep taking it in small doses to make sure it's definately gone, and I've had a few times the symtoms always get worse before they get better, but I've had long term anti biotics and have had my candida really bad before